# SDR ASOA2016052714956

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL FROM FS 409.00+112 TO 449.85 HAS EVIDENCE OF LIGHT SURFACE CORROSION WITH MINOR PITTING AT, 4 EA LOCATIONS.  LEFT SIDE SEAT RAIL FROM FS 409.00+112 TO 449.85.  REMOVED REF AMM 51-01-11-000-802.  INSTALLED LT SIDE SEAT RAIL FROM FS 409.00+112 TO 449.85 REF AMM 53-01-400-802.  LOCATED AND DRILLED HOLES IN LT SIDE SEAT RAIL FROM FS 409.0+112 TO 449-85, REF SRM 51-40-11.
